# SDR WX0A2025042332398

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 51,185 hours, 25,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Demo O2 Mask
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA OXYGEN MASK BROKEN / REPLACED FA'S OXYGEN DEMO MASK A320 LOPA 225013L03"
